Penalized empirical likelihood for partially linear errors-in-variables models

MAO Liyue,CHEN Xia

PDF(882 KB)
Welcome to visit Journal of Shaanxi Normal University(Natural Science Edition)!
Journal of Shaanxi Normal University(Natural Science Edition) ›› 2020, Vol. 48 ›› Issue (2) : 92-98.

Penalized empirical likelihood for partially linear errors-in-variables models

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2020, 48(2): 92-98

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(882 KB)

Accesses

Citation

Detail

Sections
Recommended

/